# SDR TIMA20080008

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N17ZV
- Make and model: Beech 1900C
- Aircraft serial: UC17
- Aircraft time: 22,419 hours, 30,927 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171
- Condition: Burned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR MOTOR DID NOT RUN WHEN THE PILOT SELECTED 'GEAR UP'.  PILOT RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED THAT THE 60 AMP CIRCUIT BREAKER WAS OPEN AND THE LANDING GEAR MOTOR RELAY HAD BURNED CONTACTS.  CLOSING THE CB AND REPLACING THE RELAY RETURNED THE LANDING GEAR RETRACT SYSTEM TO NORMAL OPERATION.
